Alert archive / Puerto Rico / Small Craft Advisories in 2012
Small Craft Advisory 29, NWS JSJ
NWS JSJ issued this small craft advisory at Apr 28, 2012, 9:38 PM CDT. It took effect at Apr 29, 2012, 5:00 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 9:38 PM CDT (02:38 UTC)
- In effect from
- Apr 29, 2012, 5:00 AM CDT
- Expired
- Apr 30, 2012, 3:25 AM CDT
- In force
- 22 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
685 WHCA72 TJSJ 290238 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1038 PM AST SAT APR 28 2012 ...HAZARDOUS SEAS EXPECTED TONIGHT THROUGH EARLY MONDAY. .EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-291045- /O.CAN.TJSJ.SC.Y.0028.000000T0000Z-120430T0700Z/ /O.NEW.TJSJ.SC.Y.0029.120429T1000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST MONDAY. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-291045- /O.EXB.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM AST MONDAY. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-291045- /O.EXB.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT AST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT AST SUNDAY NIGHT. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-291045- /O.EXT.TJSJ.SC.Y.0028.120429T1000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1038 PM AST SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST MONDAY... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
571 WHCA72 TJSJ 290833 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 AM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED TODAY THROUGH EARLY MONDAY. .EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-291645- /O.CON.TJSJ.SC.Y.0029.120429T1000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-291645- /O.CON.TJSJ.SC.Y.0028.120429T1000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-291645- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-291645- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 433 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT AST TONIGHT... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
403 WHCA72 TJSJ 291122 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 721 AM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED TODAY THROUGH EARLY MONDAY. .WINDS ACROSS AN EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-291945- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-291945- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-291945- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-291945- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 721 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT AST TONIGHT... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
521 WHCA72 TJSJ 291431 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1031 AM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED TODAY THROUGH EARLY MONDAY. .WINDS WITH AN EASTERLY FETCH WILL GENERATE ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-292245- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-292245- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-292245- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T1000Z/ MONA PASSAGE SOUTHWARD TO 17N- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-292245- /O.CON.TJSJ.SC.Y.0028.120429T1600Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1031 AM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHCA72 TJSJ 292016 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 416 PM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY MONDAY. .WINDS WITH AN EASTERLY FETCH WILL MAINTAIN ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-300430- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 416 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-300430- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 416 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-300400- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 416 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
830 WHCA72 TJSJ 300235 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1035 PM AST SUN APR 29 2012 ...HAZARDOUS SEAS EXPECTED THROUGH EARLY MONDAY. .WINDS WITH AN EASTERLY FETCH WILL MAINTAIN ROUGH SEAS ACROSS THE ATLANTIC OPEN WATERS AND ANEGADA PASSAGE. AMZ710-722-301000- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1035 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-732-741-301000- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1035 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-300400- /O.CON.TJSJ.SC.Y.0028.000000T0000Z-120430T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1035 PM AST SUN APR 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...SEAS UP TO 7 FEET IN EAST NORTHEAST GENERATED WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
713 WHCA72 TJSJ 300825 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 AM AST MON APR 30 2012 ...ALTHOUGH MARINE CONDITIONS WILL REMAIN ROUGH...SEVEN FOOT SEAS ARE NO LONGER EXPECTED... AMZ710-722-300930- /O.CAN.TJSJ.SC.Y.0029.000000T0000Z-120430T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 425 AM AST MON APR 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ715-725-732-741-300930- /O.CAN.TJSJ.SC.Y.0028.000000T0000Z-120430T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 425 AM AST MON APR 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 7:31 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 28, 7:31 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
831 PM AST SAT APR 28 2012
.SYNOPSIS...UPPER LEVEL RIDGE WILL HOLD THROUGH SUN THEN BREAK
DOWN ON MON AS UPPER TROUGH ACROSS THE YUCATAN CHANNEL LIFTS OVER
TOP OF IT. FRESH TRADE WINDS WILL WEAKEN TUE THROUGH THU.
&&
.DISCUSSION...STRONG SUBSIDENCE INVERSION IN PLACE OVR THE AREA AS
SEEN ON A 2320Z SJU ACARS SOUNDING. THIS IS NOT LIKELY TO BREAK
UNTIL MON WHEN UPPER TROUGH ACROSS THE YUCATAN WILL LIFT OUT TO
THE NORTHEAST AND BREAK DOWN THE UPPER RIDGE. ALTHOUGH THERE IS A
SLIGHT INCREASE IN LOW LEVEL MOISTURE TOMORROW DEEP CONVECTION
DOES NOT LOOK LIKELY.
BETTER CHANCES OF RAINFALL APPEAR ON TAP MID WEEK WHEN PRES
GRADIENT IS FCST TO RELAX AND WINDS DECREASE ALLOWING FOR BETTER
AFTERNOON SEA BREEZE CONVERGENCE. MID-UPPER LEVEL TROUGH WILL ALSO
ALLOW FOR DEEP LAYER INSTABILITY AND HELP FUEL SHOWERS AND
THUNDERSTORMS. MOISTURE BECOMES DEEPER NEXT WEEKEND IN A MOIST
SOUTHEAST FLOW.
&&
.AVIATION...PREVAILING VFR CONDITIONS WILL CONTINUE AT ALL TAF
SITES. ISOLATED QUICK PASSING SHOWERS MAY BRIEFLY AFFECT THE USVI
AND BVI IN THE OVERNIGHT HOURS. WIND WILL BE FROM THE EAST TO EAST
NORTHEAST AT AROUND 10 TO 15 KNOTS...SHIFTING TO A MORE EASTERLY
DIRECTION AFTER 29/12Z. CLOUDINESS WILL INCREASE AFTER 29/16Z
CAUSING MOUNTAIN OBSCURATIONS AND SHOWERS ACROSS CENTRAL AND WESTERN
PUERTO RICO.
&&
.MARINE...SEAS EXPECTED TO BUILD LATE TONIGHT AS WIND PICK UP A
BIT MORE AND EASTERLY FETCH INCREASES. LOOKS LIKE SEAS WILL PEAK
SUN AFTERNOON AND BEGIN TO DIMINISH MON.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 76 87 76 87 / 0 20 20 30
STT 76 86 76 86 / 20 20 20 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 3 AM AST MONDAY FOR ANEGADA PASSAGE
SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
10NM TO 19.5N.
SMALL CRAFT ADVISORY FROM 3 AM SUNDAY TO 3 AM AST MONDAY FOR
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-COASTAL
WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT
10 NM.
&&
25/64Hazardous weather outlook, Apr 28, 3:55 AM CDT, 17 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 455 AM AST SAT APR 28 2012 AMZ710>745-PRZ001>013-290900- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 455 AM AST SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-290900- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 455 AM AST SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:27 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.